Asymptotics of multivariate conditional risk measures for Gaussian risks

Details

Serval ID
serval:BIB_0C0B63855D64
Type
Article: article from journal or magazin.
Collection
Publications
Title
Asymptotics of multivariate conditional risk measures for Gaussian risks
Journal
Insurance: Mathematics and Economics
Author(s)
Ling Chengxiu
ISSN
0167-6687
Publication state
Published
Issued date
05/2019
Volume
86
Pages
205-215
Language
english
Keywords
Statistics, Probability and Uncertainty, Economics and Econometrics, Statistics and Probability
Create date
17/03/2019 16:23
Last modification date
21/08/2019 6:12
Usage data